# SDR DL76G080736

- Difficulty date: May 16, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 31,734 hours, 11,267 cycles
- Engine: Ge CF680C2B6F
- Engine time: 25,252 hours, 7,815 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: AC922F1740
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GOT L ENG FUEL FILT EICAS MSG AND STATUS MSG.  REPLACED LEFT ENG MAIN FUEL FILTER OPN AND LEAK CHECK GOOD.  FILTER P/N AC922F1740.  ETOPS CATEGORY 'B':  DIVERSION OR TURNBACK.
